# SDR ASAA2016020815343

- Difficulty date: February 8, 2016
- Submitted: February 13, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 28,929 hours, 8,806 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FAULT CODE APPEARED ON NR 1 ENGINE 77-20871, THE TOP LT EGT SIGNAL, T495S4, IS OUT OF RANGE, ECONOMIC FAULT.  MUST BE CORRECTED IN 50 HOURS. GROUNDED.   ACCOMPLISHED ENGINE 1 ELECTRONIC ENGINE CONTROL MONITORING OF T49.5 INPUTS. S1 = 57.87, S2 = 45.49, S3 = 52.44 AND S4. CONFIRMS FAULT. ACCESSED NR 1 ENGINE, DISCONNECTED ALL EGT HARNESS CONNECTORS.  PERFORMED CLEANING OF EGT HARNESS CONNECTIONS.  REINSTALLED AND SAFETIED ALL EGT CONNECTIONS.  REACCOMPLISHED ELECTRONIC ENGINE CONTROL INPUT MONITORING T49.5. S1=24.51, S2=11.89,  S3=13.84 AND S4 = 29.04. FAULT NO LONGER PRESENT.
